Alert archive / Wisconsin / Winter Storm Watches in 2011
Winter Storm Watch 2, NWS La Crosse, WI
NWS La Crosse, WI issued this winter storm watch at Feb 18, 2011, 2:58 PM CST for 13 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa. It took effect at Feb 20, 2011, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 2:58 PM CST (20:58 UTC)
- In effect from
- Feb 20, 2011, 12:00 AM CST
- Expired
- Feb 19, 2011, 4:03 AM CST
- In force
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576 WWUS43 KARX 182058 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 258 PM CST FRI FEB 18 2011 ...SIGNIFICANT WINTER STORM EXPECTED SATURDAY NIGHT INTO SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL DEVELOP OVER COLORADO SATURDAY NIGHT THEN LIFT INTO IOWA AND NORTHERN ILLINOIS SUNDAY NIGHT. LOOK FOR SNOW TO GRADUALLY DEVELOP ACROSS THE REGION AFTER MIDNIGHT SATURDAY NIGHT. ON SUNDAY...THE SNOW WILL CONTINUE FOR AREAS ALONG AND NORTH OF I-90. HOWEVER...LOCATIONS SOUTH OF I-90 SHOULD SEE THE PRECIPITATION CHANGE TO SLEET...FREEZING RAIN AND RAIN. ON SUNDAY NIGHT...THE WINTRY MIX OF PRECIPITATION WILL CHANGE BACK OVER TO ALL SNOW...WITH PRECIPITATION ENDING MONDAY MORNING. THE POTENTIAL EXISTS FOR 6 TO 15 INCHES OF TOTAL SNOWFALL FROM I-90 NORTHWARD...AND 3 TO 6 INCHES OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ICE ACCUMULATIONS OF ONE TENTH TO ONE HALF OF AN INCH ARE ALSO POSSIBLE OVER NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. MNZ079-086>088-WIZ017-029-032>034-041>044-190500- /O.NEW.KARX.WS.A.0002.110220T0600Z-110221T1200Z/ WABASHA-DODGE-OLMSTED-WINONA-TAYLOR-CLARK-BUFFALO-TREMPEALEAU- JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...ROCHESTER...WINONA...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH... MAUSTON 258 PM CST FRI FEB 18 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. * PLAN ON SNOW TO DEVELOP SATURDAY NIGHT AND CONTINUE THROUGH SUNDAY NIGHT. THE SNOW COULD MIX WITH SLEET AT TIMES...MAINLY DURING SUNDAY AFTERNOON. * TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 15 INCHES ARE POSSIBLE. * VERY POOR VISIBILITIES ARE LIKELY ON SUNDAY WHEN THE HEAVIEST SNOW IS EXPECTED. * THE SNOW WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS. IN ADDITION...LOOK FOR THE SNOW TO BE WET AND HEAVY...MAKING IT SLIPPERY AND MORE DIFFICULT TO MOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-190500- /O.NEW.KARX.WS.A.0002.110220T0600Z-110221T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-MOWER-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...AUSTIN...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 258 PM CST FRI FEB 18 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. * PLAN ON SNOW TO DEVELOP SATURDAY NIGHT...THEN CHANGE TO A MIX OF SLEET...FREEZING RAIN AND RAIN FOR LATE SATURDAY NIGHT AND SUNDAY. ANY PRECIPITATION WILL CHANGE BACK TO SNOW SUNDAY NIGHT. * TOTAL SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED...MUCH OF WHICH WILL OCCUR BEFORE 9 AM ON SUNDAY. IN ADDITION...ICE ACCUMULATIONS OF UP TO ONE HALF OF AN INCH ARE POSSIBLE. * VISIBILITIES COULD BE REDUCED TO ONE HALF OF A MILE OR LESS AS THE SNOW MOVES THROUGH SATURDAY NIGHT INTO EARLY SUNDAY MORNING. * THE COMBINATION OF SNOW AND ICE WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS. IN ADDITION...THE WEIGHT OF THE SNOW AND ICE ON POWER LINES MAY RESULT IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ AJ WEATHER.GOV/LACROSSE
2 follow-up statements
475 WWUS43 KARX 190256 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 856 PM CST FRI FEB 18 2011 ...SIGNIFICANT WINTER STORM EXPECTED SATURDAY NIGHT INTO SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL DEVELOP OVER COLORADO SATURDAY NIGHT THEN LIFT INTO IOWA AND NORTHERN ILLINOIS SUNDAY NIGHT. LOOK FOR SNOW TO GRADUALLY DEVELOP ACROSS THE REGION AFTER MIDNIGHT SATURDAY NIGHT. ON SUNDAY...THE SNOW WILL CONTINUE FOR AREAS ALONG AND NORTH OF I-90. HOWEVER...LOCATIONS SOUTH OF I-90 SHOULD SEE THE PRECIPITATION CHANGE TO SLEET...FREEZING RAIN AND RAIN. ON SUNDAY NIGHT...THE WINTRY MIX OF PRECIPITATION WILL CHANGE BACK OVER TO ALL SNOW...WITH PRECIPITATION ENDING MONDAY MORNING. THE POTENTIAL EXISTS FOR 6 TO 15 INCHES OF TOTAL SNOWFALL FROM I- 90 NORTHWARD...AND 3 TO 6 INCHES OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ICE ACCUMULATIONS OF ONE TENTH TO ONE HALF OF AN INCH ARE ALSO POSSIBLE OVER NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-191100- /O.CON.KARX.WS.A.0002.110220T0600Z-110221T1200Z/ WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH... MAUSTON...VIROQUA 856 PM CST FRI FEB 18 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. * PLAN ON SNOW TO DEVELOP SATURDAY NIGHT AND CONTINUE THROUGH SUNDAY NIGHT. THE SNOW COULD MIX WITH SLEET AT TIMES...MAINLY DURING SUNDAY AFTERNOON. * TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 15 INCHES ARE POSSIBLE. * VERY POOR VISIBILITIES ARE LIKELY ON SUNDAY WHEN THE HEAVIEST SNOW IS EXPECTED. * THE SNOW WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS. IN ADDITION...LOOK FOR THE SNOW TO BE WET AND HEAVY...MAKING IT SLIPPERY AND MORE DIFFICULT TO MOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IAZ008>011-018-019-029-030-WIZ054-055-061-191100- /O.CON.KARX.WS.A.0002.110220T0600Z-110221T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 856 PM CST FRI FEB 18 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. * PLAN ON SNOW TO DEVELOP SATURDAY NIGHT...THEN CHANGE TO A MIX OF SLEET...FREEZING RAIN AND RAIN FOR LATE SATURDAY NIGHT AND SUNDAY. ANY PRECIPITATION WILL CHANGE BACK TO SNOW SUNDAY NIGHT. * TOTAL SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED...MUCH OF WHICH WILL OCCUR BEFORE 9 AM ON SUNDAY. IN ADDITION...ICE ACCUMULATIONS OF UP TO ONE HALF OF AN INCH ARE POSSIBLE. * VISIBILITIES COULD BE REDUCED TO ONE HALF OF A MILE OR LESS AS THE SNOW MOVES THROUGH SATURDAY NIGHT INTO EARLY SUNDAY MORNING. * THE COMBINATION OF SNOW AND ICE WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS. IN ADDITION...THE WEIGHT OF THE SNOW AND ICE ON POWER LINES MAY RESULT IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RABERDING WEATHER.GOV/LACROSSE
670 WWUS43 KARX 191003 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 403 AM CST SAT FEB 19 2011 ...WINTRY MIX OF PRECIPITATION EXPECTED TO CLOSE OUT THE WEEKEND... .A POTENT STORM SYSTEM WILL BEGIN TO IMPACT THE AREA STARTING LATE TONIGHT AS PRECIPITATION MOVES IN FROM THE SOUTHWEST. AS THIS PRECIPITATION MOVES NORTHEAST OVERTAKING THE ENTIRE AREA SUNDAY WARMER TEMPERATURES WILL LEAD TO A MIXED BAG OF PRECIPITATION TYPES RANGING FROM RAIN TO SLEET TO SNOW. AREAS NORTH OF INTERSTATE 90 ARE LIKELY TO STAY IN COLDER AIR LONGER AND HENCE WILL EXPERIENCE MAINLY SNOW ON SUNDAY INTO MONDAY MORNING. CLOSER TO INTERSTATE 90 AND THE IOWA BORDER...SNOW WILL BE MIXED AT TIMES WITH SLEET OR EVEN FREEZING RAIN BUT SIGNIFICANT SNOW ACCUMULATIONS ARE STILL POSSIBLE ALONG WITH SOME ICING. ACROSS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ANY SNOW WILL TRANSITION OVER TO SLEET AND THEN RAIN ON SUNDAY WITH TEMPERATURES EXPECTED TO CLIMB ABOVE THE FREEZING MARK. ICING WILL LIKELY BE THE MAIN PROBLEM. THE PRECIPITATION WILL CHANGE BACK TO ALL SNOW SUNDAY NIGHT BEFORE ENDING AND EXITING THE AREA ON MONDAY. THE POTENTIAL EXISTS FOR 6 TO 15 INCHES OF WET...HEAVY SNOW FROM INTERSTATE 90 NORTHWARD...AND 3 TO 6 INCHES OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ICE ACCUMULATIONS OF ONE TENTH TO ONE HALF OF AN INCH ARE POSSIBLE OVER NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ054-061- 191815- /O.UPG.KARX.WS.A.0002.110220T0600Z-110221T1200Z/ /O.NEW.KARX.WS.W.0002.110220T0600Z-110221T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- CRAWFORD-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...PRAIRIE DU CHIEN... PLATTEVILLE 403 AM CST SAT FEB 19 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER STORM WARNING FOR SNOW...SLEET AND FREEZING RAIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW WILL DEVELOP LATE TONIGHT...THEN CHANGE TO A MIX OF SLEET...FREEZING RAIN AND RAIN ON SUNDAY. ANY PRECIPITATION WILL CHANGE BACK TO SNOW SUNDAY NIGHT. * TOTAL SNOWFALL AMOUNTS OF 6 TO 15 INCHES ARE POSSIBLE ALONG AND NORTH OF INTERSTATE 90 WITH 3 TO 6 INCHES POSSIBLE SOUTH OF THERE. IN ADDITION...ICE ACCUMULATIONS OF UP TO ONE HALF OF AN INCH ARE POSSIBLE IN NORTHEAST IOWA AND SOUTHWEST WISCONSIN. * VISIBILITIES COULD BE REDUCED TO ONE HALF OF A MILE OR LESS AS THE SNOW MOVES THROUGH...ESPECIALLY SUNDAY MORNING. * THE COMBINATION OF SNOW AND ICE WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS. IN ADDITION...THE WEIGHT OF THE SNOW AND ICE ON POWER LINES MAY RESULT IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS AT TIMES...ESPECIALLY ON SUNDAY. && $$ WIZ017-029-032>034-041>044-053-055-191815- /O.UPG.KARX.WS.A.0002.110220T0600Z-110221T1200Z/ /O.NEW.KARX.WS.W.0002.110220T1200Z-110221T1200Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-RICHLAND- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...RICHLAND CENTER 403 AM CST SAT FEB 19 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW WILL DEVELOP BY SUNDAY MORNING AND WILL BE HEAVY AT TIMES. SOME MIX OF FREEZING RAIN OR SLEET IS ALSO EXPECTED. PRECIPITATION WILL BE ENTIRELY SNOW BY SUNDAY NIGHT AS COLDER AIR MOVES IN. * TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 15 INCHES ARE POSSIBLE. * VERY POOR VISIBILITIES ARE LIKELY ON SUNDAY WHEN THE HEAVIEST SNOW IS EXPECTED. * THE SNOW WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS. IN ADDITION...LOOK FOR THE SNOW TO BE WET AND HEAVY...MAKING IT SLIPPERY AND MORE DIFFICULT TO MOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINTER STORM WARNINGS MEAN SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL TOUGH...ESPECIALLY ON SUNDAY. && $$ SHEA WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this winter storm watch went out at Feb 18, 2:03 PM CST, 55 minutes earlier.
Area forecast discussion, Feb 18, 2:03 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
203 PM CST FRI FEB 18 2011
.UPDATE...BASED ON CURRENT WIND OBSERVATIONS...WILL BE CANCELING
THE WIND ADVISORY SHORTLY. ALSO...HERE IS THE PRELIMINARY
INFORMATION ON THE WINTER STORM WATCH THAT WILL BE ISSUED AROUND 3
PM CST. IT IS THE ENTIRE FORECAST AREA.
THE CONFIDENCE LEVEL HAS EXCEEDED THE 50 PERCENT THRESHOLD FOR
REACHING WINTER STORM WARNING CRITERIA BASED ON SNOWFALL NEAR THE
I-90 CORRIDOR AND NORTH....AND THE ICING POTENTIAL IN THE SOUTH.
WE COULD SEE 0.25 INCHES OF GLAZE ICE IN THE SOUTHERN AREA
SATURDAY NIGHT INTO SUNDAY MORNING...THEN A WARMING TO RAIN SUNDAY AFTERNOON.
SO IT APPEARS THAT PERIOD IS MOST CRITICAL FOR NORTHEAST IA AND
SWRN WI.
IF THE STORM TRACKS FURTHER SOUTH...HEAVY SNOW WILL BE PLACED
SOUTH OF I-90 AND INTO NERN IA AND SWRN WI. THUS...ENTIRE AREA
WILL BE UNDER A WATCH.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-
WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-
IAZ030.
&&
BAUMGARD/JUST/SWERMANHazardous weather outlook, Feb 18, 4:40 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 440 AM CST FRI FEB 18 2011 WIZ017-029-032>034-042>044-191200- ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-TREMPEALEAU- 440 AM CST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN AND NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL REMAIN BRISK TODAY AND COULD GUST UP TO 45 MPH AT TIMES. A WIND ADVISORY IS IN EFFECT THROUGH THE DAY. TRAVEL ON NORTH- SOUTH ROADS WILL BE IMPACTED THE MOST. MANY AREA TRIBUTARY RIVERS WILL CONTINUE TO RISE GIVEN RECENT SNOW MELT. RISING WATER LEVELS WILL ALSO INCREASE THE THREAT OF ICE JAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A POTENTIAL WINTER STORM COULD BRING A WINTRY MIX OF RAIN... SNOW...SLEET OR FREEZING RAIN TO THE AREA SATURDAY NIGHT INTO MONDAY. IT IS STILL UNCLEAR WHERE THE MAIN SNOW ACCUMULATIONS MIGHT FALL BUT COLDER AIR TO THE NORTH WILL MAKE THE SNOW THREAT HIGHER THE FURTHER NORTH YOU ARE IN WISCONSIN. SEVERAL INCHES OF SNOW ARE POSSIBLE. MORE WINTRY WEATHER IS FORECAST NEXT WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... PEAK WIND GUSTS OR ANY RELATED DAMAGE REPORTS WOULD BE APPRECIATED TODAY. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR COVERING THE PRECIPITATION THREAT THIS WEEKEND IS SCHEDULED FOR LOCAL EMERGENCY MANAGEMENT OFFICIALS AT 1 PM TODAY. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055-061- 191117- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD- GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- VERNON-WABASHA-WINNESHIEK-WINONA- 440 AM CST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL REMAIN BRISK TODAY AND COULD GUST BETWEEN 30 AND 40 MPH AT TIMES. TRAVEL ON NORTH-SOUTH ROADS WILL BE IMPACTED THE MOST. MANY AREA TRIBUTARY RIVERS WILL CONTINUE TO RISE GIVEN RECENT SNOW MELT. RISING WATER LEVELS WILL ALSO INCREASE THE THREAT OF ICE JAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A POTENTIAL WINTER STORM COULD BRING A WINTRY MIX OF RAIN... SNOW...SLEET OR FREEZING RAIN TO THE AREA SATURDAY NIGHT INTO MONDAY. IN ADDITION TO POSSIBLE SLEET AND SNOW ACCUMULATIONS... FREEZING RAIN COULD CAUSE ICING IN SOME AREAS WHICH COULD IMPACT TRAVEL MAINLY SUNDAY AND SUNDAY NIGHT. MORE WINTRY WEATHER IS FORECAST NEXT WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... PEAK WIND GUSTS OVER 35 MPH WOULD BE APPRECIATED TODAY. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR COVERING THE PRECIPITATION THREAT THIS WEEKEND IS SCHEDULED FOR LOCAL EMERGENCY MANAGEMENT OFFICIALS AT 1 PM TODAY. SHEA
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:14 AM CST | Wind Advisory | ARX | Adams, Buffalo, Clark, Jackson, Juneau, Monroe and 2 more | 11 hr |
Nearby
Winter Storm Watches in Wisconsin, 2011Winter Storm Watches in Iowa, 2011Winter Storm Watches in Minnesota, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.